# SDR IPXA2572185

- Difficulty date: February 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO BAY BS 1100, LBL 25 TO LBL 45 FLOORBEAM TEE CAP HAS CORROSION AROUND EVERY NUT PLATE HOLES.  REMOVED CORROSION, ORIGINAL MATERIAL THICKNESS .196 LOSS OF .056 WITH .140.  REMAINING IS OUT OF SRM LIMITS REPAIRS IAW EA 120254 EO B757-5310-46223-A.
